# SDR JYDR20170428115

- Difficulty date: April 28, 2017
- Submitted: April 28, 2017
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft serial: 64037
- Aircraft time: 16,178 hours, 10,867 cycles
- Engine: Pwa JFTD12A4A
- Engine time: 14,408 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 457805
- Condition: Cracked
- Location: 5th Stage
- Part time: 2,961 hours
- Component: Compressor, Pwa
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE AT REPAIR STATION FOR OVERHAUL. DURING FPI INSPECTION A CRACK WAS DETECTED ON INBOARD SIDE OF PLATFORM ON DOVE TAIL. CRACK WAS APPROXIMATELY .025 INCH IN LENGTH AXIALLY. AFTER OVERHAULING HUNDREDS OF THESE MODEL ENGINES, THIS IS THE FIRST TIME THIS REPAIR STATION HAS SEEN THIS BLADE CRACKED. MANUFACTURE HAS BEEN NOTIFIED OF THIS DEFECT.
